MathSciNet Relay Station
MathSciNet bibliographic data
MR1324404 (96d:82052) 82C40 (35Q99 45K05 76P05)
Desvillettes, Laurent About the regularizing properties of the non-cut-off Kac equation. Comm. Math. Phys. 168 (1995), no. 2, 417–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement